Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Difficulty in conceiving after 3 years of marriage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hello
Doctor :   are you there?
User :   yes
Doctor :   please go ahead with ur medical query
User :   did you mention payment page?
Doctor :   please go ahead with ur medical query, first 5 mins are free
User :   well, actually i have been married for a while now almost 3 years and my husband and i are having difficulty conceiving
Doctor :   later if u wish to continue, u can make payment
User :   ook
User :   what are some of the ways i can increase mt fertility?
Doctor :   is ur periods regular
User :   yes
User :   26-28 days mostly
Doctor :   keeping urself fit
Doctor :   if ur overweight
Doctor :   u need to lose weight
User :   i have just started some fitness programs
Doctor :   avoid consuming alcohol and quit smoking
User :   yes, and what more
User :   i dont consume alcohol and i dont smoke
User :   my husband consumes alcohol but not regularly
Doctor :   ok
Doctor :   u need to have intercourse on fertile days
User :   i do, at least i think i do
Doctor :   to increase the chances of conceiving
User :   oook
User :   what else can i do?

Doctor :   avoid taking excess coffee
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor